# SDR AALA20120406025

- Difficulty date: April 6, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- Aircraft time: 71,184 hours, 25,599 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Governor
- Condition: Inoperative
- Location: Fuel Flow
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED DURING DESCENT RIGHT ENGINE SHUTDOWN (SINGLE ENGINE TIME 10 MINS).  CREW ABLE TO RESTART ENGINE AT APPROXIMATELY 10000 FEET.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FUEL FLOW GOVERNOR AND HIGH PRESSURE FUEL PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
